# SDR ALG2005F00104

- Difficulty date: November 24, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N362AL
- Make and model: Bell 206L-3
- Aircraft serial: 51471
- Engine: Allsn 250C30P
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 206540024
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A CRACK WAS NOTICED IN THE UPPER EDGE OF THE PILOTS WINDSCREEN.  REPLACED BOTH LT AND RT WINDSHIELD.  (K)
